Unisom SleepGels reduce your natural urge to stay awake. You not only fall asleep faster, you also sleep soundly and wake up energized. The liquid-filled softgels leave no chalky taste behind like some other pills and are proven to be safe and non-habit forming.
Unisom SleepGels contain diphenhydramine HCl, which is a non-habit forming antihistamine that helps you get a safe, restful night’s sleep. It works by blocking the effects of a naturally occurring neurotransmitter your body makes called histamine. When histamine is reduced, you experience drowsiness, which allows you to fall asleep faster and stay asleep longer.
10 soft capsules
Ingredients: Each capsule contains diphenhydramine hydrochloride 50mg. Also contains blue 1, gelatin, glycerin, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, sorbitol, titanium dioxide, water (245-189)
May cause drowsiness that may continue the following day after use. If affected, do not drive or operate machinery. Avoid alcohol.
**Pharmacist only products require a consultation prior to delivery - on purchase one of our pharmacists will phone you**